Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 8, NWS Tulsa, OK

April 1, 2024Osage County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 1, 2024, 7:22 PM CDT for Osage County, Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2024, 7:22 PM CDT (00:22 UTC)
Expired
Apr 1, 2024, 8:00 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Osage County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 7:29 PM CDTTORNADO3 E Wynona, OKA tornado removed the roof from a two-car garage, uprooted or snapped numerous trees, and snapped power poles.
Apr 1, 7:30 PM CDTTSTM WND DMG4 N Hominy, OKReport of tree damage 1 mile north of the Dick Conner Correctional Center north of Hominy. Possible tornado.
Apr 1, 7:38 PM CDTTORNADOBarnsdall, OKA tornado damaged homes, destroyed outbuildings, and blew down trees and power poles.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 2:13 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
2.0
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted.

988 
WFUS54 KTSA 020022
TORTSA
OKC113-020100-
/O.NEW.KTSA.TO.W.0008.240402T0022Z-240402T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
722 PM CDT Mon Apr 1 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  East central Osage County in northeastern Oklahoma...

* Until 800 PM CDT.

* At 722 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles north of Hominy, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Skiatook...                       Hominy...
  Barnsdall...                      Wynona...
  Avant...                          Pershing...
  Nelagoney...                      Tallant...
  Wolco...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3658 9600 3637 9601 3636 9642 3654 9648
      3675 9600
TIME...MOT...LOC 0022Z 254DEG 38KT 3648 9637 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
318 
WWUS54 KTSA 020025
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
725 PM CDT Mon Apr 1 2024

OKC113-020100-
/O.CON.KTSA.TO.W.0008.000000T0000Z-240402T0100Z/
Osage OK-
725 PM CDT Mon Apr 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL OSAGE COUNTY...

At 725 PM CDT, a confirmed tornado was located 3 miles south of
Wynona, moving east at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Skiatook...                       Hominy...
Barnsdall...                      Wynona...
Avant...                          Pershing...
Nelagoney...                      Tallant...
Wolco...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3658 9600 3637 9601 3636 9642 3654 9648
      3675 9600
TIME...MOT...LOC 0025Z 252DEG 38KT 3650 9632 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
153 
WWUS54 KTSA 020034
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
734 PM CDT Mon Apr 1 2024

OKC113-020100-
/O.CON.KTSA.TO.W.0008.000000T0000Z-240402T0100Z/
Osage OK-
734 PM CDT Mon Apr 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST
CENTRAL OSAGE COUNTY...

At 734 PM CDT, a confirmed tornado was located near Barnsdall, moving
northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Barnsdall...                      Avant...
Nelagoney...                      Pershing...
Tallant...                        Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3658 9600 3648 9601 3645 9628 3661 9633
      3675 9600
TIME...MOT...LOC 0034Z 245DEG 40KT 3655 9621 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$
025 
WWUS54 KTSA 020053 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
753 PM CDT Mon Apr 1 2024

OKC113-020103-
/O.EXP.KTSA.TO.W.0008.000000T0000Z-240402T0100Z/
Osage OK-
753 PM CDT Mon Apr 1 2024

...THE TORNADO WARNING FOR EAST CENTRAL OSAGE COUNTY WILL EXPIRE AT
800 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3658 9600 3648 9601 3645 9628 3661 9633
      3675 9600
TIME...MOT...LOC 0053Z 254DEG 38KT 3660 9598 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 1, 6:42 PM CDT, 40 minutes earlier.

Area forecast discussion, Apr 1, 6:42 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
642 PM CDT Mon Apr 1 2024

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 156 PM CDT Mon Apr 1 2024

The main weather concern today is the impending severe weather
threat that will be ramping up for the remainder of this
afternoon and evening.

Key Messages:

1.) There is an moderate risk (45% chance within 25 miles of a
point) of severe weather across the area today.

2.) The severe hazard most likely to occur is large to very large
hail (45% chance). Tornadoes (10% chance) and damaging wind (30%
chance) may also occur.

3.) Severe storms will most likely occur in the mid afternoon to
early evening in northeast OK, and in the mid to late evening in
southeast OK and northwest AR.

Details:

A broad (but positively tilted) trough across the Desert
Southwest and associated upper level jet are impinging on the
region and promoting broad lift. This will gradually lower
surface pressure along the cold front, with low level warm and
moist advection continuing east of the front. In the near term, a
stout elevated mix layer is currently keeping instability capped,
but there are signs of this changing. Recent ACARS profiles have
shown the ML to be deepening, eroding the cap from underneath.
Additionally radar/satellite have shown CI further west across
central OK. As we progress through the afternoon and evening,
synoptic scale lift beneath the upper level jet streak and
eventually mesoscale lift ahead of the cold front is expected to
break this cap and allow for convective initiation within the
forecast area.

As far as timing, the initial storm activity will occur in
northeast OK as rather modest low level shear coupled with steep
lapse rates promotes a risk of large to very large hail. This will
occur as initially discrete cells fire near the dry line. There
will also be a threat of isolated tornadoes and damaging wind
gusts. To account for these threats a Tornado Watch was recently
issued for portions of eastern OK. As we head deeper into the
afternoon, long and straight hodographs will promote splitting
supercells that will eventually merge into more of a QLCS feature.
The low level jet will punch out the lower level wind fields a
bit more near sunset, relatively increasing the tornado threat for
areas east of the dry line at that time. It's worth mentioning
that although widespread flooding does not appear to be in play,
some localized minor flooding could occur with any training or
particularly heavy storms. The cold front will push into
northeast OK in the late evening, gradually moving southeast
overnight, ending the severe weather threat. Gusty northerly winds
and much cooler air will follow behind the cold front.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 156 PM CDT Mon Apr 1 2024

Tuesday will be cloudy and drizzly/showery in spots as much
cooler air spills in behind the cold front. High temperatures will
only reach the mid 50s to low 60s for most areas, coolest in the
northwest. Skies are expected to clear out into Wednesday
morning, with low temperatures falling into the mid 30s to low
40s. A few of the most cold-prone spots could see a light frost.

The deep low pressure responsible for this cooler weather will
gradually move east through mid week with higher pressure building
in from the west. High temperatures will gradually warm, with highs
in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather
system deepens in the west, breezy southerly winds will develop by
late in the week. This will once again increase the fire weather
potential across the area.

As this system approach the area next Saturday-Sunday, rain
chances will increase once again. The solar eclipse of April 8th
may be impacted by this weather system or another one that is set
to affect the area around next Tuesday. Ensemble cluster analysis
does not shed much light on the subject at this time, with models
split roughly 50- 50 into two camps for relatively better or
worse viewing conditions.

&&

.AVIATION...
(00Z TAFS)
Issued at 638 PM CDT Mon Apr 1 2024

Scattered to numerous thunderstorms will affect all sites this
evening, with gusty winds, heavy rainfall, and hail possible with
the storms. A cold front will sweep across the area overnight,
with MVFR ceilings expected late tonight through Tuesday following
the passage of the front. Gusty northwest winds will also prevail
following the frontal passage.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  55  39  64 /  80  30   0   0
FSM   59  67  41  65 /  90  20  10   0
MLC   52  60  39  66 /  80  20   0   0
BVO   43  54  35  64 /  80  40   0   0
FYV   52  63  36  59 / 100  30  10   0
BYV   55  63  38  57 /  90  30  10   0
MKO   51  59  38  63 /  80  30   0   0
MIO   48  54  37  60 /  80  40   0   0
F10   48  56  39  64 /  80  30   0   0
HHW   55  66  41  66 /  80   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...05
Hazardous weather outlook, Apr 1, 4:43 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
443 PM CDT Mon Apr 1 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
443 PM CDT Mon Apr 1 2024

...SEVERE WEATHER LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Elevated.
	AREA....Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...This evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...northeast Oklahoma and northwest Arkansas.
	ONSET...This evening.

DISCUSSION...
Severe thunderstorms are expected through much of the evening.
The primary threat will be very large hail up to tennis ball size,
damaging wind gusts up to 80 mph and a few tornadoes.

The primary severe weather threat will evolve as a cold front and
dry line approach eastern Oklahoma late afternoon into the early
evening. Thunderstorms are expected to develop across eastern Oklahoma
between 5 and 7 pm and quickly become severe, with potential for very
large or damaging hail. Storms are expected to increase and spread eastward through the
evening with a continued threat of very large hail, and an
increasing damaging wind threat as storms grow upscale. Low level
winds are expected to strengthen near sunset, which may increase
the tornado potential for part of the evening. Most of the storms will exit the area
around midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY THROUGH THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY AND SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Breezy and cooler conditions will occur behind the system Tuesday
and Wednesday. Another low pressure system could bring a chance
of thunderstorms back to the region by the weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 1, 3:00 PM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
300 PM CDT Mon Apr 1 2024

OKZ054-012030-
Osage OK-
300 PM CDT Mon Apr 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OSAGE COUNTY
THROUGH 330 PM CDT...

At 300 PM CDT, Doppler radar indicated a strong thunderstorm near
Marland, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Southwestern Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
      3675 9682 3659 9669 3656 9680 3653 9682
      3647 9698 3649 9701 3652 9701 3655 9692
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 2000Z 221DEG 39KT 3656 9719

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 1, 4:35 PM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
435 PM CDT Mon Apr 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     3 W Hulah               36.92N 96.09W
04/01/2024                   Osage              OK   Public

            Report of damage from strong thunderstorm
            winds west of Hulah.

&&

JDS
Special weather statement, Apr 1, 4:49 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
449 PM CDT Mon Apr 1 2024

OKZ055-056-012215-
Nowata OK-Washington OK-
449 PM CDT Mon Apr 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES THROUGH 515 PM CDT...

At 449 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Hulah, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   South Coffeyville...
Copan...                          Wann...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9554 3677 9600 3697 9600 3700 9596
TIME...MOT...LOC 2149Z 234DEG 62KT 3689 9601

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 1, 6:16 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
616 PM CDT Mon Apr 1 2024

OKZ054-059-012345-
Osage OK-Pawnee OK-
616 PM CDT Mon Apr 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 645 PM CDT...

At 616 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Morrison, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawnee...                         Ralston...
Skedee...                         Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3651 9703 3651 9701 3652 9701 3653 9698
      3653 9696 3656 9689 3658 9689 3660 9691
      3660 9693 3662 9690 3641 9655 3624 9683
      3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 2316Z 224DEG 42KT 3629 9711

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 1, 6:29 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
629 PM CDT Mon Apr 1 2024

OKZ054-020015-
Osage OK-
629 PM CDT Mon Apr 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE COUNTY
THROUGH 715 PM CDT...

At 629 PM CDT, Doppler radar indicated a strong thunderstorm near
Fairfax, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Elgin...                          Bigheart...
Osage Hills State Park...         Pearsonia...
Hulah...                          Sunset Lake...
Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9600 3682 9600 3640 9655 3653 9673
      3656 9675 3656 9678 3659 9682 3700 9639
TIME...MOT...LOC 2329Z 224DEG 49KT 3660 9667

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:10 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
Apr 1, 7:19 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Apr 1, 7:28 PM CDTSpecial Weather StatementTSAPittsburg32 min
Apr 1, 7:43 PM CDTTornado WarningTSAOsage, Washington32 min
Apr 1, 7:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee30 min
Apr 1, 7:58 PM CDTTornado WarningTSANowata, Washington32 min
Apr 1, 8:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Apr 1, 8:06 PM CDTTornado WarningTSAOsage13 min
Apr 1, 8:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg21 min
Apr 1, 8:21 PM CDTSevere Thunderstorm WarningTSACraig24 min
Apr 1, 8:26 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
Apr 1, 8:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa47 min
Apr 1, 9:03 PM CDTSpecial Weather StatementTSANowata27 min
Apr 1, 9:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 1, 9:27 PM CDTSpecial Weather StatementTSANowata33 min
Apr 1, 9:36 PM CDTSpecial Weather StatementTSACraig24 min
Apr 1, 9:38 PM CDTSpecial Weather StatementTSAPawnee37 min
Apr 1, 9:41 PM CDTSpecial Weather StatementTSAOttawa34 min
Apr 1, 9:52 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington38 min
Apr 1, 10:01 PM CDTSpecial Weather StatementTSACraig29 min
Apr 1, 10:04 PM CDTSevere Thunderstorm WarningTSACraig26 min
Apr 1, 10:16 PM CDTSpecial Weather StatementTSACreek, Okmulgee, Tulsa29 min
Apr 1, 10:18 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa42 min
Apr 1, 10:25 PM CDTSpecial Weather StatementTSARogers, Tulsa35 min
Apr 1, 10:30 PM CDTSpecial Weather StatementTSACraig30 min
Apr 1, 10:37 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner23 min
Apr 1, 10:45 PM CDTSpecial Weather StatementTSARogers45 min
Apr 1, 10:46 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa3 hr
Apr 1, 10:51 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner39 min
Apr 1, 11:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner41 min
Apr 1, 11:26 PM CDTSpecial Weather StatementTSAMuskogee49 min
Apr 1, 11:54 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware51 min
Apr 1, 11:55 PM CDTSpecial Weather StatementTSAAdair, Cherokee35 min
Apr 2, 12:02 AM CDTSevere Thunderstorm WarningTSAPittsburg43 min
Apr 2, 12:24 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah49 min
Apr 2, 12:34 AM CDTTornado WarningTSAAdair, Cherokee, Sequoyah41 min
Apr 2, 12:35 AM CDTSpecial Weather StatementTSAHaskell40 min
Apr 2, 1:05 AM CDTSevere Thunderstorm WarningTSAAdair40 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.